| Model Number |
JAZZY 614 HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges they were traveling in a handicapped van when she looked on the side of the unit and there allegedly was smoke coming out from the wires on the joystick.
Additional Manufacturer Narrative
Improper routing/securement of joystick harness.
Event or Problem Description